Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 166, NWS Wichita, KS

June 27, 2018Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 27, 2018, 12:27 AM CDT for Sumner County, Kansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2018, 12:27 AM CDT (05:27 UTC)
Expired
Jun 27, 2018, 1:30 AM CDT
In force
63 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Sumner County, KS

The radar

The Wichita radar (KICT), 39 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1614 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2742 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

772 
WUUS53 KICT 270527
SVRICT
KSC191-270630-
/O.NEW.KICT.SV.W.0166.180627T0527Z-180627T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1227 AM CDT WED JUN 27 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sumner County in south central Kansas...

* Until 130 AM CDT.

* At 1227 AM CDT, a severe thunderstorm was located near Viola, or
  near Conway Springs, and is nearly stationary.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Conway Springs and Argonia. 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3723 9780 3747 9781 3748 9754 3737 9743
TIME...MOT...LOC 0527Z 323DEG 4KT 3745 9772 

HAIL...1.50IN
WIND...60MPH
 
$$

KLEINSASSER
3 follow-up statements
091 
WWUS53 KICT 270540
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1240 AM CDT WED JUN 27 2018

KSC191-270630-
/O.CON.KICT.SV.W.0166.000000T0000Z-180627T0630Z/
Sumner KS-
1240 AM CDT WED JUN 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN SUMNER COUNTY...

At 1239 AM CDT, a severe thunderstorm was located a few miles 
west of Conway Springs, moving southeast at 5 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Conway Springs and Argonia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3723 9780 3747 9781 3748 9754 3737 9743
TIME...MOT...LOC 0539Z 330DEG 6KT 3740 9769 

HAIL...1.25IN
WIND...60MPH
 
$$

KLEINSASSER
809 
WWUS53 KICT 270554
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1254 AM CDT WED JUN 27 2018

KSC191-270630-
/O.CON.KICT.SV.W.0166.000000T0000Z-180627T0630Z/
Sumner KS-
1254 AM CDT WED JUN 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN SUMNER COUNTY...

At 1254 AM CDT, a severe thunderstorm was located over Conway
Springs, moving southeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Conway Springs and Argonia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3723 9780 3747 9781 3748 9754 3737 9743
TIME...MOT...LOC 0554Z 308DEG 5KT 3739 9767 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
344 
WWUS53 KICT 270621
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
121 AM CDT WED JUN 27 2018

KSC191-270631-
/O.EXP.KICT.SV.W.0166.000000T0000Z-180627T0630Z/
Sumner KS-
121 AM CDT WED JUN 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMNER COUNTY
WILL EXPIRE AT 130 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small 
hail, gusty winds and heavy rain are still possible with this 
thunderstorm.

LAT...LON 3723 9780 3747 9781 3748 9754 3737 9743
TIME...MOT...LOC 0621Z 323DEG 4KT 3737 9765 

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:23 AM CDT, 4 minutes earlier.

Area forecast discussion, Jun 27, 12:23 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1223 AM CDT Wed Jun 27 2018

.SHORT TERM...(This evening through Friday night)
Issued at 342 PM CDT Tue Jun 26 2018

An upper level low is located over northeast Iowa this afternoon,
At the surface, a weak frontal boundary/trough extends from Iowa
southwest into southern Kansas. The cluster of thunderstorms that
developed ahead of this boundary earlier this morning continues to
push E/SE across our far eastern counties at this time. These
storms will continue to pose a damaging wind threat as they clear
the area.

In the wake of this activity, satellite and radar imagery show a
residual outflow boundary draped across parts of southern KS.
Recently, this boundary has shown signs of shifting NE as
southwesterly low/mid level flow ensues. At the same time, upper
level ridging is beginning to build in from the Four Corners
region. The question, then, is whether or not convection can
redevelop along this boundary. The better upper level forcing will
be east of the area, suggesting at least some subsidence in its
wake. This along with some mid level height rises may be enough to
keep a lid on any additional convection. That said, the increasing
low/mid level flow/warm air advection this evening combined with
at least some weak surface convergence along the boundary may be
just enough to allow a few thunderstorms to develop. For now,
we'll keep lower-end pops in the forecast to account for this
potential. If any storm were to develop, it would be in an
environment favorable for severe thunderstorms, primarily capable
of damaging wind and large hail. The key takeaway here, though,
is the threat of any redevelopment is very much conditional and
confidence remains low.

Beyond today, the main concern will continue to be the heat as the
upper level ridge continues to build east across the
Central/Southern Plains. Temperatures warming well into the 90s to
near 100 combined with dewpoints in the 70s will allow heat
indices to near or exceed 105 both Wednesday and Thursday
afternoons, especially east of I-135. For now, we will leave the
current area highlighted in the Heat Advisory as is as this is
where the best chance of seeing those higher dewpoints/heat
indices is. Increasing southwesterly winds may promote better
mixing by Thursday/Friday, with the threat of 105+ heat indices
being more focused across SE KS. After coordination with
surrounding offices, it was decided to extend the Advisory into
Thursday afternoon. However, the western tier of counties may be
able to be dropped from this advisory Thursday afternoon if the
somewhat lower dewpoints pan out. - Martin

.LONG TERM...(Saturday through Tuesday)
Issued at 342 PM CDT Tue Jun 26 2018

Medium range models continue to remain in good agreement regarding
the eastward shift of the upper ridge and the development of a WRN
US trough. This should lead to an increased risk of thunderstorms
over the weekend along with a subsequent decrease in temperatures
(albeit, slight). - Martin

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1218 AM CDT Wed Jun 27 2018

Storms will continue to diminish during the overnight hours,
meanwhile light southeast winds will switch to the southwest
during the day on Wednesday. VFR conditions will prevail across
the region for the next 24hrs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    74 100  75 100 /  70   0   0   0
Hutchinson      73 100  75 101 /  60   0   0   0
Newton          73  98  75 100 /  70   0   0   0
ElDorado        72  97  74  97 /  70   0   0   0
Winfield-KWLD   74  99  75  97 /  70   0   0   0
Russell         70 102  74 104 /   0   0   0   0
Great Bend      70 101  74 102 /   0   0   0   0
Salina          71 102  76 105 /  10   0   0   0
McPherson       72 100  75 102 /  30   0   0   0
Coffeyville     75  96  75  96 /  70   0   0   0
Chanute         74  95  75  96 /  70   0   0   0
Iola            73  95  75  96 /  70   0   0   0
Parsons-KPPF    75  95  75  96 /  70   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 8 PM CDT Thursday for
KSZ049-051>053-068>072-083-092>096-098>100.

&&

SHORT TERM...RM
LONG TERM...RM
AVIATION...CDJ
Hazardous weather outlook, Jun 26, 9:46 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
946 PM CDT Tue Jun 26 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280300-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
946 PM CDT Tue Jun 26 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Severe storms will affect south central and southeast Kansas tonight
with large hail up to two inches and damaging winds up to 70 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Heat indices are expected to climb to around 105 degrees both
Wednesday and Thursday afternoon and early evening. See latest heat
advisory for additional details. For Friday through Saturday,
afternoon heat indices will be around 100 degrees.

Storms will return to the forecast for Saturday night through
Monday as a cold front approaches the area. Strong storms look
possible with this activity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed across mainly southern Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Jun 26, 11:20 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1120 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             5 N CONWAY SPRINGS      37.46N 97.64W
06/26/2018  E1.00 INCH       SUMNER             KS   FIRE DEPT/RESCUE

&&

ADK
Local storm report, Jun 26, 11:22 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND GST     5 NNE CONWAY SPRINGS    37.46N 97.62W
06/26/2018  M58 MPH          SUMNER             KS   MESONET

&&

ADK
Special weather statement, Jun 26, 11:46 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Wichita KS
1146 PM CDT TUE JUN 26 2018

KSZ092-270530-
Sumner KS-
1146 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Sumner County in south central Kansas...

* Until 1230 AM CDT.

* At 1144 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Viola, or 7 miles northwest of
  Conway Springs...moving southeast at 15 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Conway Springs.

LAT...LON 3729 9780 3747 9781 3747 9749 3733 9759
TIME...MOT...LOC 0446Z 322DEG 15KT 3747 9773

HOWERTON
Local storm report, Jun 26, 11:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     FLOOD            2 W CASSODAY            38.04N 96.67W
06/26/2018                   BUTLER             KS   EMERGENCY MNGR

            SOME RURAL ROADS WERE IMPASSABLE DUE TO HIGH
            WATER.

&&
Local storm report, Jun 27, 12:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1202 AM CDT WED JUN 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             2 SE FREDONIA           37.51N 95.80W
06/26/2018  E1.75 INCH       WILSON             KS   STORM CHASER

            DELAYED REPORT. MOSTLY NICKEL TO QUARTER
            SIZE, WITH A FEW GOLFBALLS MIXED IN.

&&
Local storm report, Jun 27, 12:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1207 AM CDT WED JUN 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             POTWIN                  37.94N 97.02W
06/26/2018  M1.00 INCH       BUTLER             KS   EMERGENCY MNGR

            CORRECTS PREVIOUS REPORT FROM POTWIN.
            QUARTER SIZE HAIL REPORTED BY POTWIN FIRE
            DEPARTMENT. REPORT RELAYED VIA LOCAL EM.

0639 PM     TORNADO          6 ESE POTWIN            37.92N 96.91W
06/26/2018                   BUTLER             KS   STORM CHASER

            MULTIPLE REPORTS OF A BRIEF ROPE TORNADO
            TOUCHDOWN EAST OF POTWIN AND NORTH OF EL
            DORADO.

0650 PM     HAIL             6 ESE POTWIN            37.91N 96.91W
06/26/2018  E1.00 INCH       BUTLER             KS   STORM CHASER

0702 PM     TSTM WND GST     3 NW EL DORADO          37.85N 96.90W
06/26/2018  M60 MPH          BUTLER             KS   EMERGENCY MNGR

            BUTLER EM ESTIMATED 50 TO 60 MPH WINDS NW OF
            EL DORADO. A ROTATING WALL CLOUD WAS NOTED
            AS WELL.

0709 PM     HAIL             EL DORADO               37.82N 96.86W
06/26/2018  M1.25 INCH       BUTLER             KS   TRAINED SPOTTER

            WEAK TO MODERATE ROTATION NOTED NEAR
            SPOTTER'S LOCATION AS WELL.

0715 PM     TORNADO          EUREKA                  37.82N 96.29W
06/26/2018                   GREENWOOD          KS   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER REPORTS
            SIGNIFICANT DAMAGE IN THE TOWN OF EUREKA DUE
            TO A TORNADO. TELEPHONE POLES SNAPPED AND
            SOME COMPLETE STRUCTURE LOSS SEEN.

0721 PM     TORNADO          EUREKA                  37.82N 96.29W
06/26/2018                   GREENWOOD          KS   EMERGENCY MNGR

            GREENWOOD COUNTY EMERGENCY MANAGER REPORTED
            A TORNADO ON THE GROUND PRODUCING STRUCTUAL
            DAMAGE AND UPROOTING TREES IN THE TOWN OF
            EUREKA.

0728 PM     HAIL             EL DORADO               37.82N 96.86W
06/26/2018  E1.50 INCH       BUTLER             KS   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL REPORTED IN EL
            DORADO.

0750 PM     HAIL             2 W EL DORADO           37.82N 96.89W
06/26/2018  E2.50 INCH       BUTLER             KS   EMERGENCY MNGR

            TENNIS BALL SIZE HAIL REPORTED JUST WEST OF
            EL DORADO.

0758 PM     HAIL             EL DORADO               37.82N 96.86W
06/26/2018  M2.75 INCH       BUTLER             KS   EMERGENCY MNGR

            BUTLER COUNTY EM REPORTING BASEBALL SIZE
            HAIL ON THE NW SIDE OF EL DORADO.

0808 PM     HAIL             4 W AUGUSTA             37.69N 97.05W
06/26/2018  M1.25 INCH       BUTLER             KS   EMERGENCY MNGR

            HALF DOLLAR SIZE HAIL REPORTED WEST OF
            AUGUSTA.

0811 PM     HAIL             AUGUSTA                 37.69N 96.98W
06/26/2018  M1.00 INCH       BUTLER             KS   EMERGENCY MNGR

0833 PM     TSTM WND DMG     3 N DOUGLASS            37.56N 97.01W
06/26/2018                   BUTLER             KS   EMERGENCY MNGR

            POWER LINES DOWN ALONG HIGHWAY 77 ON THE
            NORTH SIDE OF DOUGLASS.

0845 PM     TSTM WND DMG     5 NE DOUGLASS           37.57N 96.95W
06/26/2018                   BUTLER             KS   FIRE DEPT/RESCUE

            EM RELAYED REPORT OF A DESTROYED BARN AND
            ADVISED THAT IT WAS LIKELY DUE TO
            STRAIGHT-LINE WINDS. TIME ESTIMATED VIA
            RADAR.

0916 PM     FUNNEL CLOUD     3 SW BENTLEY            37.86N 97.55W
06/26/2018                   SEDGWICK           KS   NWS EMPLOYEE

            MULTIPLE REPORTS OF A FUNNEL CLOUD NORTH OF
            WICHITA.

0919 PM     TSTM WND GST     BENTLEY                 37.89N 97.52W
06/26/2018  M60 MPH          SEDGWICK           KS   EMERGENCY MNGR

            50 TO 60 MPH WIND GUSTS REPORTED IN BENTLEY
            ALONG WITH PEA TO MARBLE SIZE HAIL.

0930 PM     HAIL             9 S BURNS               37.97N 96.86W
06/26/2018  M1.00 INCH       BUTLER             KS   EMERGENCY MNGR

            QUARTER SIZE HAIL BEING REPORTED EAST OF HWY
            77 NORTH OF EL DORADO.

0933 PM     HAIL             3 SSW VALLEY CENTER     37.80N 97.40W
06/26/2018  E2.50 INCH       SEDGWICK           KS   BROADCAST MEDIA

0937 PM     HAIL             1 S MAIZE               37.76N 97.46W
06/26/2018  E1.25 INCH       SEDGWICK           KS   PUBLIC

            TWITTER REPORT OF HAIL JUST LARGER THAN
            QUARTERS SOUTH OF MAIZE.

0941 PM     TSTM WND GST     COLWICH                 37.78N 97.54W
06/26/2018  M62 MPH          SEDGWICK           KS   TRAINED SPOTTER

            SPOTTER MEASURED A 62 MPH WIND GUST NEAR
            COLWICH.

1011 PM     HAIL             5 NNW GARDEN PLAIN      37.72N 97.73W
06/26/2018  E1.25 INCH       SEDGWICK           KS   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL BEING
            REPORTED AT 21ST AND 334TH.

1021 PM     FLOOD            1 S MAIZE               37.76N 97.46W
06/26/2018                   SEDGWICK           KS   EMERGENCY MNGR

            WATER REPORTED OVER MAIZE ROAD.

1027 PM     TSTM WND GST     4 SW GODDARD            37.61N 97.63W
06/26/2018  E65 MPH          SEDGWICK           KS   PUBLIC

            REPORTED BY CAMPERS AT LAKE AFTON. PING-PONG
            BALL SIZE HAIL ACCOMPANIED THE WIND.

1027 PM     HAIL             4 SW GODDARD            37.61N 97.63W
06/26/2018  E1.50 INCH       SEDGWICK           KS   PUBLIC

            PING PONG BALL SIZE HAIL REPORTED NEAR LAKE
            AFTON. TIME ESTIMATED VIA RADAR.

1050 PM     HAIL             2 SE FREDONIA           37.51N 95.80W
06/26/2018  E1.75 INCH       WILSON             KS   STORM CHASER

            DELAYED REPORT. MOSTLY NICKEL TO QUARTER
            SIZE, WITH A FEW GOLFBALLS MIXED IN.

1050 PM     TSTM WND DMG     FREDONIA                37.53N 95.82W
06/26/2018                   WILSON             KS   LAW ENFORCEMENT

            A TREE WAS REPORTED DOWNED IN FREDONIA. WIND
            SPEEDS UNKNOWN.

1100 PM     HAIL             VIOLA                   37.48N 97.64W
06/26/2018  E0.88 INCH       SEDGWICK           KS   TRAINED SPOTTER

            60 MPH WINDS ACCOMPANIED THE HAIL.

1100 PM     TSTM WND GST     VIOLA                   37.48N 97.64W
06/26/2018  E60 MPH          SEDGWICK           KS   TRAINED SPOTTER

            NICKEL SIZE HAIL ACCOMPANIED THE WIND.

1123 PM     FLOOD            2 W CASSODAY            38.04N 96.67W
06/26/2018                   BUTLER             KS   EMERGENCY MNGR

            SOME RURAL ROADS WERE IMPASSABLE DUE TO HIGH
            WATER.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:07 PM CDTSevere Thunderstorm WarningICTGreenwood53 min
Jun 26, 7:12 PM CDTSevere Thunderstorm WarningICTGreenwood45 min
Jun 26, 7:13 PM CDTSpecial Weather StatementICTAllen47 min
Jun 26, 7:19 PM CDTTornado WarningICTGreenwood19 min
Jun 26, 7:28 PM CDTSevere Thunderstorm WarningICTButler62 min
Jun 26, 7:45 PM CDTSevere Thunderstorm WarningICTButler60 min
Jun 26, 7:45 PM CDTSevere Thunderstorm WarningICTAllen, Neosho60 min
Jun 26, 8:04 PM CDTAreal Flood WarningICTButler8 hr
Jun 26, 8:10 PM CDTSevere Thunderstorm WarningICTGreenwood33 min
Jun 26, 8:26 PM CDTSevere Thunderstorm WarningICTGreenwood49 min
Jun 26, 8:27 PM CDTTornado WarningICTButler48 min
Jun 26, 8:37 PM CDTSpecial Weather StatementICTWoodson23 min
Jun 26, 8:38 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick67 min
Jun 26, 8:49 PM CDTSevere Thunderstorm WarningICTButler56 min
Jun 26, 9:05 PM CDTSevere Thunderstorm WarningICTWilson, Woodson40 min
Jun 26, 9:25 PM CDTSevere Thunderstorm WarningICTButler65 min
Jun 26, 9:30 PM CDTSevere Thunderstorm WarningICTSedgwick60 min
Jun 26, 9:48 PM CDTSpecial Weather StatementICTButler57 min
Jun 26, 9:52 PM CDTSevere Thunderstorm WarningICTWilson, Woodson38 min
Jun 26, 10:08 PM CDTSevere Thunderstorm WarningICTSedgwick67 min
Jun 26, 10:17 PM CDTAreal Flood WarningICTSedgwick4 hr
Jun 26, 10:31 PM CDTSevere Thunderstorm WarningICTSedgwick44 min
Jun 26, 10:32 PM CDTSpecial Weather StatementICTWilson28 min
Jun 26, 10:41 PM CDTSpecial Weather StatementICTButler34 min
Jun 26, 10:46 PM CDTSevere Thunderstorm WarningICTSumner59 min
Jun 26, 10:47 PM CDTSevere Thunderstorm WarningICTWilson25 min
Jun 26, 11:46 PM CDTSpecial Weather StatementICTSumner44 min
Jun 27, 1:13 AM CDTAreal Flood WarningICTSedgwick, Sumner9 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.